# SDR SWAA2024100732122

- Difficulty date: August 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED ORSS 173 DEFLECTION CONTROL RIB AREA AT LT WING 2023-533623<[01] REPLACED TRAILING EDGE BRACKET AND FASTENERS LOCATED ORSS 173 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET: 7;REV: - . MEASURES OF CRACK IS L: 0.700? TOOL USED IS CALIPER P/N: 500-196-30; S/N: B23343124 DUE DATE MAR/09/25.;[02] CERTIFIED WORK PERFORMED.
